The limiting case of semicontinuity of automorphism groups
Bull. Korean Math. Soc. 2015 Vol. 52, No. 4, 1321-1325
https://doi.org/10.4134/BKMS.2015.52.4.1321
Published online July 31, 2015
Steven G. Krantz
Washington University in St. Louis
Abstract : In this paper we study the semicontinuity of the automorphism groups of domains in multi-dimensional complex space. We give examples to show that known results are sharp (in terms of the required boundary smoothness).
Keywords : biholomorphism, automorphism groups, semicontinuity
MSC numbers : 32M05, 32H02
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd